# SDR FDEA201309072154

- Difficulty date: September 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD DRIVE LINK, ATTACH BRACKET BORE, FLAP SIDE, FOUND CORRODED.  REWORKED CORROSION IAW SRM 51-21-01REVISION 53.  REPAIRED IAW EA 1-5750-T0302436 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
